| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019 the reporter contacted animas, alleging a power (damage) issue.The reporter stated that the pump would not power on unless they taped the battery cap on to the pump.The battery compartment is reportedly cracked.The reporter denied damage to the battery cap and stated that the cap does not secure properly to the pump.The reporter confirmed the battery cap had not been replaced on this pump for seven-to-twelve months.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.